coming off my meds---scared

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 1/10/2008 3:25 PM (GMT -7)   
today i saw my GI. since thanksgiving i have been having symptoms again after 5 months plus 2 to taper on prednisone. i was ok while on it but once i hit 10mgs it started all over again. so i have been on remicade for 2 1/2 years now but since my last flare its not been working even though my doc doubled the dose. soooo today, i saw him and he agreed that i should come off of remicade. i have all these neruological symptoms that my neuro attributes to remicade. ok so the scary thing is right now im not going to be on any crohns meds. he wants to see me in 6 weeks to see how im feeling and we will make a plan from there. i am so scared to be off of meds though. i would be due for a remicade at the end of this month so it not like ill be off them for long, technically, but it still scares the crap out of me. i hope that when i go back to see him he will out me on humira but i didn't ask today, i could kick myself for forgetting to ask i was just so surprised that he actually is taking me off of cade. i mean thats what i wanted in the first place given the neuro issues but i didn't want to be on nothing. he also doesn't want me back on prednisone for awhile because it destroys me and messes with my psych meds. im probably rambling and not making any sense but i am trying to deal with this surprise. i have has luck with meds and i believe in them so im just nervous.



im also freaking out because i am facing losing my Medicaid. my case worker is a jerk and i have been trying to contact him since september. i finally got ahold of his supervisor and he told me that my caseworker said that he has talked to me several times. what a bunch of lies. however i found this program that they have for working people who are identified as disabled. with the bipolar and my other physical issues i think i qualify so imna work on that.


ok, im done. ill try to calm down now. its just stressful. thanks for listening.


bunny
Crohn's Disease Diagnosed 12/24/03 and Bipolar

Im 26 years old, and am currently only taking remicade and protonix for my CD. am on quite the cocktail for my BP however: Geodon, Lamictal, Celexa, Buspar, Wellbutrin and Klonopin.
Im also on lipitor for high cholesterol caused by a prior BP med. im on fentanyl patches for pain also, and i take some meds prn for my allergies, asthma, and migrianes.


CrohnieToo
Veteran Member


Date Joined May 2003
Total Posts : 9448
   Posted 1/10/2008 3:41 PM (GMT -7)   
Oh, Bunny, I don't blame you for being scared to go 6 weeks on NO CROHN'S MEDS! "I" would be TERRIFIED! (((hugs)))

And I sure recognize the "wanna kick myself" syndrome!!! I tend to do that a lot - think of something IMPORTANT - AFTER I've left the doctor appointment. Grrrrrr.

I'd continue to pursue the Medicaid and file a complaint against your caseworker for the "untruths" in your file regarding his having talked to you when he hasn't. He won't be the first government caseworker to be caught lying in or doctoring their reports. Remember the fiasco in Florida of the little girl "lost thru the cracks" and dead because of a caseworker doctoring her reports about visits she hadn't made?

But also go for this newest assistance you mentioned "just in case".

Good luck and God bless!
Some people are like Slinkies... Not really good for anything, but they still bring a smile to your face when you push them down a flight of stairs.


bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 1/14/2008 8:48 AM (GMT -7)   
so far im holding, not getting worse but not good either.

i did file a complaint with his supervisor and when i called him again for another question i said that the caseworker and i are not going to be able to work together so either he has to helo me or assign me another caseworker. hope it works, got no call back yet.


bunny
Crohn's Disease Diagnosed 12/24/03 and Bipolar

Im 26 years old, and am currently only taking Levisin, Clidinium and protonix for my CD. I'm off my remicade--nervous. I am on quite the cocktail for my BP however: Geodon, Lamictal, Celexa, Buspar, Wellbutrin and Klonopin.
Im also on lipitor for high cholesterol caused by a prior BP med. im on fentanyl patches for pain also, and i take some meds prn for my allergies, asthma, and migrianes.

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:48 PM (GMT -7)
There are a total of 2,733,103 posts in 301,081 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
363 Guest(s), 17 Registered Member(s) are currently online.  Details
Tabular14, 81GyGuy, jliggett69, mikeb2308, Hungrydude, Starlight*, johndoss, LG13, jabele, Mexlyme, Bosco, Bookjunkie19, ks1905, Meshawmama, Tall Allen, iPoop, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer